Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Análisis Matemático >
DAM - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/32997

Title: Uniqueness of rotation invariant norms
Authors: Alaminos Prats, Jerónimo
Extremera Lizana, José
Villena Muñoz, Armando
Issue Date: 2009
Abstract: If N >= 2, then there exist finitely many rotations of the sphere S(N) such that the set of the corresponding rotation operators on L(p)(S(N)) determines the norm topology for 1 < p <= infinity. For N = 1 the situation is different: the norm topology of L(2)(S(1)) cannot be determined by the set of operators corresponding to the rotations by elements of any 'thin' set of rotations of S(1).
Sponsorship: The authors were supported by MEC (Spain) Grant MTM2006-04837 and Junta de Andalucía Grants FQM-185 and Proyecto de Excelencia P06-FQM-01438.
Publisher: Tusi Mathematical Research Group
Keywords: Rotations of the sphere
Automatic continuity
N-set
Dirichlet set
Strong Kazhdan's property
Uniqueness of norm
URI: http://hdl.handle.net/10481/32997
ISSN: 1735-8787
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Alaminos, J.; Extremera, J.; Villena, A.R. Uniqueness of rotation invariant norms. Banach Journal fo Mathematical Analysis, 3(1): 85-98 (2009). [http://hdl.handle.net/10481/32997]
Appears in Collections:DAM - Artículos

Files in This Item:

File Description SizeFormat
Alaminos_Rotation.pdf297.65 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada